# SDR 2001UALA02270

- Difficulty date: November 12, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AND GOUGED 3 EACH AREAS STATION 797 BETWEEN STRINGER 27L AND 27R.  MAJOR REPAIR ACCOMPLISHED.  SKIN DOUBLER MANUFACTURED AND INSTALLED.
